# SDR AT0500031

- Difficulty date: September 5, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4082170912
- Part serial: 02770892
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 4 DU FAILED IN FLIGHT WITH SMOKE IN COCKPIT ONLY.  REMOVED AND REPLACED NR 4 DU.  DISPLAY TESTS PASSED.  ALSO CLEANED REMAINING DU COOLING INLETS.  INSPECTED INST COOLING FAN & FILTER, NO DEFECTS FOUND.  OK FOR SERVICE.  REF 31-43, 31-61.  P/N OFF/ON 4082170-912, S/N OFF 02770892, S/N ON 31491628.
